# SDR SWAA2022100344786

- Difficulty date: August 22, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N555LV
- Make and model: Boeing 737-7BD
- Aircraft serial: 36726
- Aircraft time: 36,017 hours, 21,105 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: None
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND @ R/T HORIZ. STAB. LWR SKIN STA 193.90 I/B OF I/B FASTENER ROW 17.25' FROM T/E APROXIMATE LENGTH 1' CRACK FOUND @ R/T HORI. STAB. LWR SKIN STA 193.90 I/B OF I/B FASTENER ROW 17.25' FROM T/E APROXIMATE LENGTH 1' / [01] REMOVED EXISTING FASTENERS AND CUT OUT CRACK AREA ; ON R/H HORIZONTAL ATAB. LOWER INS PAR SKIN; PER REF SRM 55-10-01-2R-11;25] REMOVED EXISTING FASTENERS AND CUT OUT CRACK AREA ; ON R/H HORIZONTAL STAB. LOWER INS PAR SKIN; PER REF SRM 55-10-01-2R-11; CUT OUT DIMENSIONS; 1.700' BY 1.400' ON LOWER IN SPAR SKIN; PER REF SRM 55-10-01-2R-11; FABRICATED REPAIR DOUBLER AND FILLER PER REFERENCE SRM 51-10-01-2R-11; TREATED AND PRIMED REPAIR PARTS AND AREA OF REPAIR PER REFERENCE AMM 51-21-41-370-802 AND 51-21-72-370-804. INSTALLED REPAIR PARTS PER REFERENCE SRM 55-10-01-2R-11; APPLIED TOP COAT TO REPAIR PART PER REFERENCE AMM 51-21-73-370-804.;[26] VERIFIED STEP 25.;[27] THIS REPAIR IS CATEGORY B NEEDS THRESHOLD INSPECTION AT 56;000 TOTAL FLIGHTS CYCLES PER REFERENCE SRM 55-10-01-2R-11 REPAIR 11.;[28] CORRECTION TO STEP 27; THIS REPAIR IS CATEGORY B NEEDS THRESHOLD INSPECTION AT 56;000 TOTAL FLIGHTS CYCLES; DETAILED INSPECTION AT 9;000 FLIGHT CYCLES AND EXTERNAL LOW FREQUENCY EDDY CURRENT INSPECTION AT 9;000 FLIGHT CYCLES PER REFERENCE SRM 55-10-01-2R-11 REPAIR 11.;[29] VERIFIED STEP 28.
